DBPapers

NON-POLYNOMIAL SPLINE SOLUTION FOR BRATU’S PROBLEM

AUTHOR/S: M. OZER, H. CAGLAR, G. HACIBEKIROGLU
Sunday 1 August 2010 by Libadmin2010

10th International Multidisciplinary Scientific GeoConference - SGEM2010, www.sgem.org, SGEM2010 Conference Proceedings/ ISBN 10: 954-91818-1-2, June 20-26, 2010, Vol. 2, 1077-1082 pp

ABSTRACT

In this paper, we have discussed a third-degree non-polynomial spline solution for the
numerical solution to nonlinear boundary value problems (BVPs) and compare other
metods. Two numerical examples are given to illustrate the efficiency and performance
of the method. The method gives accurate results in both the linear and nonlinear cases.

Keywords: Bratu’s problem; Non-Polynomial Spline